# SDR REXA2022050300776

- Difficulty date: April 14, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EACH FWD INTERCOSTALS ARE CORRODED AT AVIONICS DOOR SURROUNDING STRUCTURE FS 349.00-364.00, STR26L-26R.	CA: REMOVED AND REPLACED INTERCOSTALS IAW CRJ 900SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 53-21-23-001-003-A01 AND 51-42-06-001-001-A01. (2EA) SH670-32075-4S & (1EA) SH670-32077-3S
